Supplement Gave Him Hepatitis, Man Says

posted on:
September 3, 2009

author:
JACQUELINE J. HOLNESS

 ATLANTA (CN) – A man says he got hepatitis from taking Havoc, a diet supplement. He claims Recomp Performance Nutrition failed to warn about the “risk, dangers and adverse side effects” of the drug, which is not approved by the FDA.
In his federal complaint, Darrell Wright claims that after taking the drug as directed for 5 months, he “developed liver disease and was diagnosed with hepatitis secondary to anabolic steroid use.”
He claims Recomp advertised that Havoc has been “used safely in Japan for decades,” and was the “the latest in a long, distinguished line of hormonal products designed to optimize the body’s ability to maximize muscular hypertrophy.” It also claims that the drug “offers an ideal composition to maximize strength and lean mass gains, with minimal side effects” and is “far less likely to induce undesirable, androgenic mediated-type side effects,” according to the complaint.
As a result of taking the supplement, Wright will require healthcare and services and has “suffered loss of wages and a diminished capacity to earn wages in the future.”
Wright seeks general, special and consequential damages. He is represented by Russell Abney with Beasley Allen.

Free Legal Consultation
At Beasley Allen, there is never a fee for legal services, unless we collect for you. Contact us today by filling out a brief questionnaire, or by calling our toll free number, 1-800-898-2034, for a free, no-cost no-obligation evaluation of your case.
back to top